# SDR YENA2018101960693

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 69,557 hours, 25,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2074, TPA-EWR. 41WL EXIT MARKING SIGN AND 100 WL 1 BLOWN DURING TROUBLESHOOTING; FIN : 41 WL ( EXIT MARKING SIGN) + FIN 100 WL (LIGHT) RELAMPED PER AMM 33-51-00. FUNCTIONS NORMALLY AFTER TESTING.
